# SDR UPS03841615

- Difficulty date: November 18, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 1726 LONG. 14L IS CRACKED.  REMOVED DAMAGED SECTION OF LONGERON STATION 1716 TO 1736, FABRICATED AND INSTALLED REPLACEMENT LONGERON SECTION AND STRAPS I.A.W. SRM. 53-2-2 FIG. 10
